# SDR HALA2019061300294

- Difficulty date: May 5, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 27,629 hours, 21,902 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Vane
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - RH WING MOVEABLE VANE UPPER SURFACE DENT/CORROSION.   VERIFY FILLER MATERIAL IS 7075T6.016. HFEC INSPECTION COMPLETED FOR CRACKS, NO CRACKS VERIFIED DOUBLER MATERIAL IS 7075T6.020. FABRICATED DOUBLER PER SRM 57-53-01-R2-1/ OK TO INSTALL. INSTALLED DOUBLER PER SRM 57-53-01-2R-1. PAINT PENDING. PAINTED PER SRM 51-22-01. REPAIRED PER E105-C10308-TER.
